# SDR HEEA0010577

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 25413D
- Condition: Failed
- Location: Compass Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUX DETECTOR UNIT HAS NO OUTPUT.
